# SDR DALA2024011600617

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,868 hours, 28,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L DOOR WOULD NOT ARM. CORRECTIVE ACTION: VISUALLY INSPECTED 2L DOOR PER B757 AMM 52-11. NO DEFECTS NOTED. DOOR ARMS & DISARMS AS NORMAL. SUSPECT ICE BUILD UP. (5493098)
